A note on the chords of a convex curve
Portugaliae mathematica, Tome 10 (1951) no. 3, pp. 121-123
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1951__10_3_114523,
author = {Green, John W.},
title = {A note on the chords of a convex curve},
journal = {Portugaliae mathematica},
pages = {121--123},
year = {1951},
volume = {10},
number = {3},
mrnumber = {0045405},
zbl = {0044.19201},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1951__10_3_114523/}
}
Green, John W. A note on the chords of a convex curve. Portugaliae mathematica, Tome 10 (1951) no. 3, pp. 121-123. http://geodesic.mathdoc.fr/item/PORMA_1951__10_3_114523/